Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 4, Pages 825-827
http://dx.doi.org/10.1155/S0161171288001012

A note on the vertex-switching reconstruction

School of Mathematical Sciences, Tel-Aviv University, Tel-Aviv, Israel

Received 7 October 1987; Revised 15 November 1987

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Bounds on the maximum and minimum degree of a graph establishing its reconstructibility from the vertex switching are given. It is also shown that any disconnected graph with at least five vertices is reconstructible.